RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 535–537 (Mi de4500)  

Short Communications

On a topological imbedding of an interval in the set of solutions of an ordinary differential equation

A. Ya. Lepin, V. D. Ponomarev

Computing Center

Full text: PDF file (458 kB)

Bibliographic databases:
UDC: 517.927
Received: 01.10.1979

Citation: A. Ya. Lepin, V. D. Ponomarev, “On a topological imbedding of an interval in the set of solutions of an ordinary differential equation”, Differ. Uravn., 18:3 (1982), 535–537

Citation in format AMSBIB
\Bibitem{LepPon82}
\by A.~Ya.~Lepin, V.~D.~Ponomarev
\paper On a topological imbedding of an interval in the set of solutions of an ordinary differential equation
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 535--537
\mathnet{http://mi.mathnet.ru/de4500}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654253}
\zmath{https://zbmath.org/?q=an:0513.34015}


Linking options:
  • http://mi.mathnet.ru/eng/de4500
  • http://mi.mathnet.ru/eng/de/v18/i3/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019